advertisement
Question
Posted by: lisa | 2005/07/22

taking diet pills if you are hiv

canyou take diey pills if you are hiv, if so waht are the facts about it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lisa
A person who has HIV should under no circumstances use slimming pills because they all have a variety of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). A number of these products have been banned in many countries because of their negative side-effects, which include addiction and dependence. If the person with HIV is overweight then I would actually counsel him/her not to try and lose weight and if the person is adamant then they must consult a clinical dietitian. Check the List of Dietitians on this Website or phone 082-593-0276 or send an e-mail to sscharf@nhcltd.com or look in your local telephone directory or Yellow Pages, to find a dietitian in your area.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement